Modified schmidt games and a conjecture of margulis

Dmitry Kleinbock, Barak Weiss

Research output: Contribution to journalArticlepeer-review

23 Scopus citations


We prove a conjecture of G.A. Margulis on the abundance of certain exceptional orbits of partially hyperbolic flows on homogeneous spaces by utilizing a theory of modified Schmidt games, which are modifications of (α, β)-games introduced by W. Schmidt in mid-1960s.

Original languageEnglish
Pages (from-to)429-460
Number of pages32
JournalJournal of Modern Dynamics
Issue number3
StatePublished - 24 Dec 2013


  • Conjecture of margulis
  • Homogeneous spaces
  • Partially hyperbolic flows
  • Schmidt games

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics


Dive into the research topics of 'Modified schmidt games and a conjecture of margulis'. Together they form a unique fingerprint.

Cite this